On the solvability of boundary-value problems with continuous and generalized gluing conditions for the equation of mixed type with loaded term

  • U. I. Baltaeva

Abstract

We study the unique solvability of the boundary-value problems with normal derivatives and continuous and generalized gluing conditions for a loaded equation of the third order.
Published
25.12.2017
How to Cite
BaltaevaU. I. “On the Solvability of Boundary-Value Problems With Continuous and Generalized Gluing Conditions for the Equation of Mixed Type With Loaded Term”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 12, Dec. 2017, pp. 1587-95, http://umj.imath.kiev.ua/index.php/umj/article/view/1805.
Section
Research articles